# SDR SWAA2018032620672

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 41,313 hours, 24,257 cycles
- Engine: Cfmint CFM567B242
- Engine time: 9,906 hours, 5,869 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ZERO PERCENT OIL QUANTITY INDICATION, NR 2 ENGINE AT 36,000 FEET. 13 PERCENT AT 12,000 FEET, AMBER AND RED INDICATOR LIGHTS ON.  DIVERTED, INFLIGHT SHUTDOWN  AT 12,000 FT AND DECLARED AN EMERGENCY.  R & R THE NR 2 ENGINE IAW MT.
